I'm diagnosed with, and medicated for, BPD and ADD. I've been taking Depakote and Vyvanse for a few years now. My wife said I was displaying facial tics (tardive dyskinesia) from the Vyvanse. I didn't detect it but she insisted. My doctor doesn't think it's likely. Anyway, I stopped taking Vyvanse and my wife hasn't hasn't mentioned a tic since. But I can't focus like I did when medicated and it's clear to me that my work performance is negatively impacted - and that's a problem.
I recently heard of Provigil and am wondering if that medicine might be a good alternative to Vyvanse in addressing ADD and whether it meshes well with Depakote for BPD.
Any thoughts or experience with this? or alternatives?
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.